# SDR CA120911005

- Difficulty date: September 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 1014301241
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION, IT WAS NOTICED THAT THE CABIN DOOR PLACARD DID NOT MEET THE REQUIREMENTS OF SERVICE INSTRUCTION, NR 0818-016, REV II.  THIS SERVICE INSTRUCTION IS MANDATED BY AD 76-10-10 WHICH REQUIRED DECAL 101-430124-1 BE ADDED TO THE DOOR INSTRUCTION PLATE WITHIN 50 HRS FROM 15 SEP 1976.  THIS AD HAD BEEN COMPLIED WITH MANY YEARS AGO INCLUDING THE ADDING OF THE NOTE IN THE PARTS MANUAL.  HOWEVER SINCE THEN, THE PAPER PARTS MANUAL HAS BEEN REPLACED WITH AN ELECTRONIC MANUAL PROVIDED BY THE MFG.  THIS ELECTRONIC MANUAL DOES NOT INCLUDE THE NOTE THAT WOULD REDIRECT THE USER TO THE SERVICE INSTRUCTION.  WHEN THE CABIN DOOR INSTRUCTION PLATE NEEDED TO BE REPLACED DUE TO DAMAGE THE AME LOOKED UP THE PN IN THE CURRENT IPC, ORDERED THE PART, AND REPLACED IT IAW THE MFG INSTRUCTION.  ALTHOUGH THE REQUIREMENT TO HAVE THE ADDITIONAL PLACARD HAS BEEN IN PLACE SINCE 1976,  THE MFG HAS NEVER AMENDED THE IPC TO INCLUDE IT. THE AFFECTED PAGE 11-20-10, PAGE 6, STILL ILLUSTRATED, ITEM 51 WITHOUT THE ADDITIONAL PLACARD AND WHEN YOU LOOK AT THE DESCRIPTION OF ITEM 51, IT READS: 51, PN 50-430169, PLACARD, CABIN DOOR INSTRUCTION, 35 YEAR AFTER THE REQUIREMENT AND THE MFG HAS NOT ADDED THE NOTE AS THEY RECOMMENDED.  OPERATORS HAVE NO WAY OF ADDING THE NOTE IN THE MANUAL SINCE IT IS ELECTRONIC.  THE ADDITIONAL PLACARD WAS INSTALLED AND THE ACFT RETURNED TO SERVICE.
